RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Comm. Math. Phys., 2012, Volume 316, Issue 1, Pages 1–44 (Mi cmph10)  

This article is cited in 1 scientific paper (total in 1 paper)

Characteristic classes and Hitchin systems. General construction

A.  Levinabc, M. Olshanetskyca, A. Smirnovad, A. Zotova

a Institute of Theoretical and Experimental Physics, Moscow 117218, Russia
b Laboratory of Algebraic Geometry, GU-HSE, 7 Vavilova Str., Moscow 117312, Russia
c Max Planck Institute for Mathematics, Vivatsgasse 7, Bonn 53111, Germany
d Math. Dept., Columbia University, New York, NY 10027, USA

Funding Agency Grant Number
Russian Foundation for Basic Research 09-02-00393
-09-01-92437
09-01-93106
Ministry of Education and Science of the Russian Federation NSh-3036.2008.2
MK-1646.2011.1
11.G34.31.0023
Federal Agency for Science and Innovations of Russian Federation 14.740.11.0347
14.740.11.0081
Dynasty Foundation
The work was supported by grants RFBR-09-02-00393, RFBR-09-01-92437-KE_a, RFBR-09-01-93106-NCNILa (A.Z. and A. S.), NSh-3036.2008.2 and by the Federal Agency for Science and Innovations of Russian Federation under contracts 14.740.11.0347 (A. L and M.O), 14.740.11.0081 (A.Z. and A. S.), President fund MK-1646.2011.1 (A.Z. and A. S.). The work of A.Z. was also supported by the Dynasty fund. The work of A. L. was partially supported by AG Laboratory GU-HSE, RF government grant, ag. 11 11.G34.31.0023.


DOI: https://doi.org/10.1007/s00220-012-1585-x


Bibliographic databases:

Document Type: Article
Received: 30.07.2010
Revised: 24.12.2011
Accepted:01.06.2012
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/cmph10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zotov, “Calogero–Moser model and $R$-matrix identities”, Theoret. and Math. Phys., 197:3 (2018), 1755–1770  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019